advertisement
Question
Posted by: worried | 2004/02/14

bleeding

i've been using Triphasil for contraception.my periods began on the 29 January till today and i'm experiencing a lot of pain around the pelvis. i went to see my gynae she told me i might have low oestrogen levels leading to what she called brake through bleeding and changed me to Biphasil.do you think she's right, what is wrong im worried. i gave birth 5 months ago but my cycle for the past months has been normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would agree with your gynaecologist. Presumably an infection was excluded as a cause of the pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement